# SDR ASAA0873949

- Difficulty date: November 21, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 29,181 hours, 7,898 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 115A29532
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WEB SUPPORT FOR SEAL RETAINER IS CRACKED AT FASTENER RSS 269 RIGHT WING COMMON TO SUPPORT FOR UPPER TRAILING PANEL.  REMOVED AND REPLACED SEAL RETAINER PER SRM 51 40 02.
